# SDR DALA2021012100394

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 64,956 hours, 30,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 28abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST SEAT 28ABC PSU OXY PANEL WILL NOT OPEN.  CORRECTIVE ACTION: REPACKED MASKS.  OK FOR SERVICE.
